# SDR 2002UALA00663

- Difficulty date: April 10, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,429 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STATION 1340 TO STATION 1440 RBL 3 IS CRACKED AND CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOOR SUPPORT.
